# SDR AALA202108084596

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 66,136 hours, 25,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING LEVER LOOSE. TIGHTENED 3L DOOR ARMING LEER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-22.
